Please use this identifier to cite or link to this item:
Title: Geometric approaches and bifurcations in the dichotomous decision model
Authors: Mousa, Abdelrahim
Pinto, Alberto A.
Keywords: Tiling (Mathematics);Bifurcation theory;Bayesian statistical decision theory
Issue Date: 1-Dec-2017
Publisher: Journal of the Arab American University
Series/Report no.: Volume 3, Issue 2
Abstract: Resorting to the Dichotomous decision model, where individuals can make alternative decisions, we study two geometric approaches to construct all possible decisions tiling. Each decision tiling indicates the way the Nash equilibria co-exist and change with the relative decision preferences of the individuals. We find the Nash domains for the pure and mixed strategies and characterize the space of all parameters where the pure Nash equilibria are either cohesive or disparate. We show how the coordinates of the influence matrix together with the total number of individuals affect significantly the occurrence of bifurcations with and without overlaps between the pure strategies.
ISSN: 2308-2623
Appears in Collections:Fulltext Publications

Files in This Item:
File Description SizeFormat
Abdelrahim Mousa_Article.pdf4.12 MBAdobe PDFView/Open
Show full item record

Page view(s)

Last Week
Last month
checked on Jun 27, 2024


checked on Jun 27, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.